# SDR QXEA2012052100396

- Difficulty date: May 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 11,942 hours, 12,842 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE WARNING ILLUMINATED AT FL 190.  SLOW CABIN CLIMB RATE NOTED. PRESSURIZATION WAS CONTROLLED IN MANUAL MODE.  DIVERTED FOR REPAIRS.  FOUND HOLE IN RE-HEATER INLET DUCT, AND BYPASS  VALVE OUTLET DUCT DISCONNECTED. PERFOMED ACFT PRESSURIZATION IAW TASK 21-60-00-863-801. NO WARNING OR DEFECTS NOTED.  RETURNED TO SERVICE.
